# SDR SWAA2020062493572

- Difficulty date: June 21, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 55,584 hours, 33,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR GIRT BAR IS LOOSE,  ADJUSTED THE AFT SERVICE DOOR GIRT BARE AS REQUIRED IAW MT 725-61-06
